MAUDE Adverse Event Report: CIRCA SCIENTIFIC, INC. PERICROSS EPICARDIAL ACCESS KIT; CATHETER INTRODUCER

CIRCA SCIENTIFIC, INC. PERICROSS EPICARDIAL ACCESS KIT; CATHETER INTRODUCER
Model Number PC-1013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hospital did not report this event at the time it occurred,, there was no alleged product deficiency.
 
Event or Problem Description
There was a right ventricular perforation with the pericross obturator.Physician used an amplatzer vascular plug to close the perforation.Procedure proceeded successfully gaining pericardial access using the pericross device.Patient was fine.

Brand Name
PERICROSS EPICARDIAL ACCESS KIT
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
CIRCA SCIENTIFIC, INC.
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer (Section G)
CIRCA SCIENTIFIC, INC.
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer Contact
fred piazza
14 inverness drive east
suite h-136
englewood, CO 80112
3039518767
MDR Report Key24607285
Report Number3009437315-2026-00001
Device Sequence Number12985509
Product Code DYB
UDI-Device Identifier10851498007395
UDI-Public10851498007395
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPC-1013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown